Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 115, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Dec 27, 2015, 2:06 PM CST for Barry County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 2:06 PM CST (20:06 UTC)
- Expired
- Dec 27, 2015, 8:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Barry County, MO
The radar
The Springfield radar (KSGF), 65 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
040
WGUS53 KSGF 272006
FFWSGF
MOC009-280200-
/O.NEW.KSGF.FF.W.0115.151227T2006Z-151228T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARRY COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 800 PM CST
* AT 203 PM CST...DOPPLER RADAR INDICATED CONTINUED SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.
RAINFALL OF 4 TO 7 INCHES OF RAIN HAS OCCURRED OVER THE PAST
COUPLE DAYS WITH ADDITIONAL HEAVY RAIN EXPECTED THROUGH
MONDAY. FLASH FLOODING WILL BE LIKELY.
* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
ROARING RIVER STATE PARK... MONETT...
CASSVILLE... SHELL KNOB...
PURDY... SELIGMAN...
EXETER... WHEATON...
BUTTERFIELD... WASHBURN...
GOLDEN... EMERALD BEACH...
EAGLE ROCK... PIONEER...
CHAIN-O-LAKES... ARROW POINT...
WAYNE... RIDGLEY...
MADRY... PLEASANT RIDGE...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE Y AT FLAT CREEK JUST NORTHEAST OF CASSVILLE...
ROUTE C JUST SOUTH OF MCDOWELL...
HIGHWAY 39 AT FLAT CREEK NEAR JENKINS...
HIGHWAY 39 AT FLAT CREEK SOUTH OF JENKINS...
AND ROUTE U...8 MILES EAST OF PURDY.
ADDITIONAL RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH MONDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3650 9407 3693 9406 3693 9363 3692 9361
3683 9361 3682 9360 3660 9358 3650 9359
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 12:09 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Dec 27, 12:09 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
1209 PM CST SUN DEC 27 2015
.UPDATE...
Issued at 1151 AM CST SUN DEC 27 2015
A band of heavy rain is beginning to develop across portions of
southwestern Missouri late this morning and indicates from the
latest observation and short range models if for this area of
heavy rain to move little through this afternoon.
Rainfall amounts from 3 to 8 inches have already been reports
across the Ozarks with areas under the current band of heavy
rainfall having received between 6 and 10 inches of rain.
Current indications are for areas from Anderson and Joplin
Missouri north east along and south of the I44 corridor to
Lebanon to receive an additional 2 to 4 inches of rain through
this evening. Rainfall totals in the band of heavy rainfall are
expected to range from 8 to 10 inches with some location having in
excess of 12 inches of rain.
Mesoscale models are indicating 100-400j/kg of MUCAPE moving into
southern Missouri. This may produce convectivly enhanced heavier
bands of rainfall with rain rates from 1-2 inches an hour.
&&
.SHORT TERM...(Today through Monday)
Issued at 0250 AM CST SUN DEC 27 2015
A very significant rain and flood event is playing out largely as
expected this morning, with moderate rain ongoing along and just
north of the I-44 corridor. Over south central Missouri, activity
has been more convective in nature, though I suspect this area
will also fill in as the pre-dawn hours wear on.
There's not a lot in the way of major changes to the ongoing
forecast for today. We should see some lull in rainfall intensity
and perhaps coverage (mainly over central MO) today as an initial
shortwave pushes through, and a bit of drier air filters in from
the north. However, another mid level wave will move in this
afternoon, and current expectations are for another push of
heavier rain to develop across the region. Short term guidance
also suggests that we may see a resurgence of instability into the
area, so the potential certainly exists for the development of
some heavier convective elements. It does appear that the overall
severe weather threat should be less than Saturday's, but a couple
of stronger storms are possible, mainly south of US 60.
Rainfall amounts through sunrise look to be around an inch or so
north of I-44, with a half inch to inch south of the Interstate.
After the aforementioned decrease in coverage/intensity of rain
over central MO later this morning, heavier rainfall rates should
return to most of the area later this afternoon and especially
this evening. At this time, it still appears that much of the area
could see an additional 2-4 inches of rain after sunrise, with the
heaviest amounts over far southwestern Missouri. Even with the
lower rainfall rates this morning, significant flooding will
likely continue, or at the very best, be very slow to recede. And,
now that soils are beyond saturated, ANY additional heavy rain
will quickly lead to flash flooding.
It should also be noted that river flooding will really become
significant today, as runoff from the last 12-24 hours of rain
makes to the main river channels. Please see the hydrology section
below for more information on river flooding.
In addition to the rainfall potential today, north winds will
continue to be very gusty throughout the day today, likely
approaching Wind Advisory criteria at times. With temperatures in
the upper 30s and low 40s in many locations, wind chill values
will be in the 20s.
Moderate to at times heavy rain will then continue through much of
tonight, before things finally begin to come to an end on Monday,
as the upper level low lifts across the region. Current
indications are that a light rain/snow mix or maybe some light
snow showers will be possible during the latter portion of the day
Monday as cooler air builds in aloft. However, surface
temperatures should be warm enough, and precipitation light
enough, to preclude any significant winter weather impacts from
this system.
.LONG TERM...(Monday Night through Saturday)
Issued at 0250 AM CST SUN DEC 27 2015
Other than maybe a flurry or to early Monday night, the extended
portion of the forecast looks to be rather quiet (thankfully).
Temperatures should be at or a little below normal through the
period, as broad northwest flow is carved out across the CONUS by
New Years Day. Precipitation chances look to be low to none.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1151 AM CST SUN DEC 27 2015
Periods of moderate to heavy rainfall will continue to impact all
terminals across the Ozarks through this evening. Visibilities
and ceilings will remain IFR. Significant low level wind shear
will impact all aerodromes across the region through this evening
and overnight.
&&
.HYDROLOGY...
Issued at 0250 AM CST SUN DEC 27 2015
In addition to widespread flash flooding, significant river
flooding is expected to develop in most river basins through the
day today. While some adjustment to crest times and levels can be
expected today, confidence is very high that considerable flooding
will occur.
While all rivers are expected to reach flood stage, it appears
that the most significant flooding will occur along portions of
the Sac, Spring, James, Elk, Gasconade, and Big Piney rivers. Many
locations along these rivers are currently expected to reach major
flood stage, with record stage not out of the question in some
cases. Places that do not normally flood will be likely to flood
in many cases. Major impacts to area transportation (including
the potential of closures along I-44) and, in some instances, to
homes can be expected. Anyone with interests near or along area
rivers should stay alert for forecast updates.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Monday morning for KSZ073-097-101.
&&
UPDATE...Hatch
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Hatch
HYDROLOGY...BoxellHazardous weather outlook, Dec 27, 10:52 AM CST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1052 AM CST SUN DEC 27 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1052 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. LIMITED LIGHTNING RISK. ELEVATED NON THUNDERSTORM WIND RISK. DISCUSSION... LIGHT TO MODERATE RAIN WILL CONTINUE THIS MORNING ACROSS THE REGION. ADDITIONAL MODERATE TO HEAVY RAIN IS THEN EXPECTED TO MOVE INTO THE OUTLOOK AREA THIS AFTERNOON AND THIS EVENING. AN ADDITIONAL TWO TO FOUR INCHES OF RAIN CAN BE EXPECTED OVER THE AREA THROUGH MONDAY MORNING. A FEW THUNDERSTORMS ARE ALSO EXPECTED TO OCCUR OVER THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 44. THE MAIN CONCERN WOULD BE FOR STRONG STRAIGHT LINE WINDS OVER FAR SOUTHERN MISSOURI. THIS ADDITIONAL RAIN WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING OVER THE AREA...IN ADDITION TO THE FLOODING THAT IS ALREADY ONGOING OVER THE REGION. MANY AREA RIVERS ARE ALSO EXPECTED TO REACH MODERATE OR MAJOR FLOOD STAGE TODAY...WITH SIGNIFICANT RIVER FLOOD IMPACTS EXPECTED. NORTH WINDS WILL REMAIN VERY GUSTY THROUGH THE DAY TODAY...WITH GUSTS BETWEEN 35 AND 40 MPH AT TIMES. THESE WINDS...COMBINED WITH TEMPERATURES IN THE UPPER 30S AND LOW 40S...WILL RESULT IN WIND CHILL VALUES IN THE 20S FOR MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN WILL COME TO AN END MONDAY MORNING. A FEW LIGHT SNOW SHOWERS OR A MIX OF RAIN AND SNOW WILL BE POSSIBLE MONDAY AND MONDAY NIGHT AS THIS SYSTEM EXITS THE REGION...BUT NO SIGNIFICANT WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME. AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Dec 27, 1:07 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLOOD REDINGS MILL 37.02N 94.52W
12/27/2015 NEWTON MO LAW ENFORCEMENT
FLOODING HAS TAKEN OUT SEVERAL MOBILE HOMES ALONG SHOAL
CREEK NEAR REDDINGS MILL. THERE IS AN UNKNOWN AMOUNT OF
PEOPLE STRANDED IN THE AREA. A WATER RESCUE IS UNDERWAY
AT THIS LOCATION.
&&
DCRAMERLocal storm report, Dec 27, 1:10 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLOOD 1 WNW CARTHAGE 37.18N 94.33W
12/27/2015 JASPER MO 911 CALL CENTER
WATER HAS BEGUN TO COME OVER THE INTERSTATE 49 BRIDGE
FROM THE SPRING RIVER
&&
BURCHFIELDLocal storm report, Dec 27, 1:40 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FLOOD 1 S RACINE 36.88N 94.53W
12/27/2015 NEWTON MO LAW ENFORCEMENT
WATER RESCUE IN PROGRESS JUST SOUTH OF RACINE AT THE
INTERSECTION OF HIGHWAY CC AND LOST CREEK.
&&
DCRAMERLocal storm report, Dec 27, 1:50 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLOOD NOEL 36.55N 94.48W
12/27/2015 MCDONALD MO EMERGENCY MNGR
WATER RESCUE IN RESIDENCE IN NOEL
&&
BURCHFIELDLocal storm report, Dec 27, 1:57 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 NNE WILLARD 37.39N 93.39W
12/27/2015 M6.93 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 E BATTLEFIELD 37.12N 93.32W
12/27/2015 M5.22 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SW PURDY 36.77N 93.98W
12/27/2015 M7.40 INCH BARRY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SSW FAIR GROVE 37.32N 93.19W
12/27/2015 M6.47 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 ESE REPUBLIC 37.11N 93.46W
12/27/2015 M6.44 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 6 NNW ROLLA 38.03N 91.81W
12/27/2015 M5.92 INCH PHELPS MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN SHOAL CREEK ESTATES 37.02N 94.49W
12/27/2015 M5.78 INCH NEWTON MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 ENE SPRINGFIELD 37.20N 93.27W
12/27/2015 M5.55 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SE WHEATLAND 37.89N 93.34W
12/27/2015 M5.33 INCH HICKORY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 SSW LAURIE 38.15N 92.86W
12/27/2015 M5.07 INCH CAMDEN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SE SPRINGFIELD 37.15N 93.22W
12/27/2015 M4.96 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN UMBER VIEW HEIGHTS 37.62N 93.80W
12/27/2015 M4.93 INCH CEDAR MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 ENE CLEVER 37.05N 93.41W
12/27/2015 M4.88 INCH CHRISTIAN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 W SARCOXIE 37.07N 94.13W
12/27/2015 M4.75 INCH JASPER MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 6 SW BRUMLEY 38.02N 92.56W
12/27/2015 M4.31 INCH CAMDEN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NE GOLDEN 36.54N 93.63W
12/27/2015 M4.31 INCH BARRY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW CARL JUNCTION 37.16N 94.62W
12/27/2015 M4.15 INCH JASPER MO COCORAHS
24 HOUR RAINFALL.
&&
JSSLocal storm report, Dec 27, 2:04 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 4 N EBENEZER 37.40N 93.31W
12/26/2015 GREENE MO EMERGENCY MNGR
*** 1 FATAL *** A MOTORISTS WAS SWEPT OFF OF HIGHWAY CC
AT THE INTERSECTION OF SIMS BRANCH.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:22 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 6 more | 6 hr |
| Dec 26, 6:47 PM CST | Flash Flood Warning | SGF | Jasper, Lawrence, McDonald, Newton | 4 hr |
| Dec 26, 7:03 PM CST | Special Weather Statement | SGF | Greene | 42 min |
| Dec 26, 7:32 PM CST | Special Weather Statement | SGF | Laclede | 43 min |
| Dec 26, 9:21 PM CST | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Jasper, Miller and 3 more | 36 hr |
| Dec 26, 9:52 PM CST | Flash Flood Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 3 hr |
| Dec 26, 10:48 PM CST | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
| Dec 27, 12:13 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 6 more | 4 hr |
| Dec 27, 12:35 AM CST | Flash Flood Warning | SGF | Barry, Christian, Stone | 4 hr |
| Dec 27, 2:24 AM CST | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 33 hr |
| Dec 27, 2:34 AM CST | Areal Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Laclede and 7 more | 33 hr |
| Dec 27, 2:40 AM CST | Areal Flood Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 30 hr |
| Dec 27, 10:03 AM CST | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 24 hr |
| Dec 27, 11:40 AM CST | Flash Flood Warning | SGF | McDonald | 18 hr |
| Dec 27, 1:38 PM CST | Flash Flood Warning | SGF | Newton | 18 hr |
| Dec 27, 1:45 PM CST | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Jasper, Lawrence and 3 more | 24 hr |
| Dec 27, 3:57 PM CST | Flash Flood Warning | SGF | Stone, Taney | 17 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.